# SDR SCNA20250903350

- Difficulty date: August 15, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL INTERCOSTAL BTW STA 294/ STA 312 & RBL-31 ON FLOOR STRUCTURE OF W1 WAS FOUND CRACK ON INTERCOSTAL.  INTERCOSTAL BTW STA 294/STA 312 & RBL-31 ON FLOOR STRUCTURE OF W1 WAS REPAIRED PER B737-800 SRM 53-10-51-2R-6 REPAIR 6
